# SDR UPS04843558

- Difficulty date: October 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36468742
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SHEAR WEB FITTING CRACKED IN RT MLG W/W AT STA 857 APPROX RBL12.  REMOVED CRACKED FITTING REF SRM51-3-0.   FABRICATED REPLACEMENT FITTING FROM PLATE7050T7 PER SAA SK798-657, BOEING SERVICE ID 1-48219038 AND DAC DWG3646874.  INSTALLED FITTING REF SRM51-1-20D, 51-1-8, 51-1-11, 51-3-0.
